Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/s0021-8693(03)00526-x> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- s0021-8693(03)00526-x arxiv "math/0306099".
- s0021-8693(03)00526-x authorlink "Sun Zhiwei".
- s0021-8693(03)00526-x doi "10.1016/S0021-869300526-X".
- s0021-8693(03)00526-x first "Zhi-Wei".
- s0021-8693(03)00526-x isCitedBy Herzog–Schönheim_conjecture.
- s0021-8693(03)00526-x issue "1".
- s0021-8693(03)00526-x journal "Journal of Algebra".
- s0021-8693(03)00526-x last "Sun".
- s0021-8693(03)00526-x mr "2032455".
- s0021-8693(03)00526-x pages "153–175".
- s0021-8693(03)00526-x title "On the Herzog-Schönheim conjecture for uniform covers of groups".
- s0021-8693(03)00526-x volume "273".
- s0021-8693(03)00526-x year "2004".